# SDR VNAA9909005

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429JS
- Make and model: Dorner DO328100
- Aircraft serial: 3043
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Hinge
- Part number: 001A524A0100D01
- Condition: Damaged
- Location: Service Door
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OXYGEN SERVICE DOOR WAS FOUND TO HAVE THE FORWARD HINGE DAMAGED WHILE PARKED ON THE RAMP IN CLT.  OUTSTATION MAINTENANCE INSPECTED THE AIRCRAFT AND APPROVED A FERRY FLIGHT TO CAK FOR REPAIRS.  THE FERRY FLIGHT WAS COMPLETED WITHOUT ANY PROBLEMS.  CAK MAINTENANCE REPLACED THE OXYGEN SERVICE DOOR IN ACCORDANCE WITH JIC 06-40-02.  THE AIRCRAFT WAS RETURNED TO SERVICE.
